# SDR UIEA2018040400566

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 2315C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEMATIC DUCT PRESSURE LOW DURING ON THE LT ENGINE START.    REPLACED THE APU SURGE VALVE IAW AMM 49-53-01-004-001, AND 49-53-01-404-010, REV 123. OPS CHECKED NORMAL.
